Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Length of TB treatment and fertility, please suggest

Dear Sir/Ma'am, I am 29yrs old female with TB in uterus due to which I got a missed abortion at my 3rd month of pregnancy. I have completed AKT4 medication for 2 months and since March I am on AKT3 medicine. I want to know minimum how long will I have to take these medicines? Do I need to take AKT2 as well? Last but the most important, can it effect my fertility or I will be able to conceive normally? Please do let me know when can I think of pregnancy again. My report showed TB at very initial stage. Please guide. Thanks for your suggestions.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
Now a days treatment of tuberculosis is very effective if taken regularly.
Now DOT therapy is given.
After about six months dot therapy one becomes completely alright.
There are all chances of having pregnancy if not having residue or fibrosis.
ok and bye.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor